# SDR MK1Y20231127008

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N298CM
- Make and model: Boeing 767381
- Aircraft serial: 40565
- Aircraft time: 32,930 hours, 7,878 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EVALUATION - EXISTING REPAIRS, ACCESS PANEL 437 ELX, 437ERX, 436CL, 436CR, #1 ENGINE STRUT
